# SDR ALGA089012

- Difficulty date: September 5, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 23032345
- Part serial: AE501386
- Condition: Galled
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 COUPLING FOUND TO HAVE INTERNAL SPLINES GALLED. RETURNING PART TO VENDOR FOR WARRANTY CREDIT.
